# SDR UALA2011070503300

- Difficulty date: July 4, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 83,026 hours, 10,169 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY 2 EA LOWER WALL EMERGENCY LIGHTS CROSS AISLE IS INOP.  RELAMPED EMERGENCY LIGHTS.
